Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Anger, anxiety, irritation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   i have been feeling a lot of irritation of lately
User :   a lot of anger and anxiety
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   have been having fever irregularly
Doctor :   Since when have you been feeling this way?
User :   DOB 0000
User :   male
User :User :   unmarried
Doctor :   Ok
User :   its been quite some time ...and have started experiencing a lot of headache since some time now
User :   wont be able to tell you the exact time but its been nearly atleast a 10 days
Doctor :   The most common reason is stress.
User :   ok
Doctor :   Have you recently had some added responsibilities or any change of job?
User :   and how do i cope up with it
User :   coz off lately i have found myself not been able to concentrate
User :   i have done excellent in my assessments and since a week or so i am just losing track of a lot of things
Doctor :   I suggest that you try to take a break from work like a Vacation for a short weekend at least.

User :   i have been working for nearly 3 weeks now and things are just about fine with job as well
User :   yeah i have been having terrible time with slee

Doctor :   Ok
Doctor :   Thats the reasn for the stress
Doctor :   Try to identify the stressor
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor